# SDR FDEA201110194586

- Difficulty date: October 19, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: A5794250303200
- Part serial: 1687
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR3 FLAP TRACK OTBD FACE HAS INDENTATIONS AT FWD AND AFT SECTION. SECTION (EA MEASURING L=1" X W=0.25" X D=0.05") R & R RT NR3 FLAP TRACK BEAM IAW AMM 57-20-24-4.  REMOVED ANR RE-INSTALLED NR3 FLAP TRACK CARRIAGES IAW AMM 27-54-27-4 TO FOM.  REMOVED AND RE-INSTALLED RT CENTER FLAP IAW AMM 27-50-12-4 TO FOM.  R & R RT NR 3 SCREWJACK IAW AMM 27-54-23-4 TO FOM.  OPS CHECK SATISFACTORY IAW AMM 27-50-12-04 AND 27-54-23-04.
